MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-73-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 232-02-03 - optetrak asy, cr porous femoral, sz 3, left (b)(6) 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t (b)(6) 200-02-35 - three peg patella 35mm should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported a 73 yo female patient, initial left knee implanted in (b)(6) 2014, underwent a revision procedure in (b)(6) 2025, approximately 10 years 5 months post the initial procedure.The patient presented to the surgeon as part of the recall.They were pain free but had significant wear on both condyles of the polyethylene.The patella was also replaced, although no wear was observed.There were no surgical delays or device breakages during the procedure.The patient was last known to be in stable condition following the event.No x-rays were available.The explanted devices are not available for return as they were disposed of by the hospital.Device images were provided.No further information.This is 1 of 2 events.Right knee revision mentioned on report submitted under mdr#1038671-2023-01420.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3- the revision reported was likely the result of posterior edge loading over the course of 10 years resulting in prosthesis wear of the tibial insert.An additional reason for the reported revision may be inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no radiographs or relevant clinical information were provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
OPTETRAK
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21970831
Report Number1038671-2025-01976
Device Sequence Number8160731
Product Code JWH
UDI-Device Identifier10885862041258
UDI-Public10885862041258
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2022
Device Catalogue Number200-73-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale